Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A table of generalized circular error

Authors: Harry Weingarten and A. R. DiDonato
Journal: Math. Comp. 15 (1961), 169-173
MSC: Primary 65.05
Corrigendum: Math. Comp. 15 (1961), 436-436.
MathSciNet review: 0127563
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Nat. Bur. Standards Appl. Math. Ser. No. 50, Tables of the Normal Bivariate Distribution Function, U. S. Government Printing Office, Washington, D. C., 1959.
  • Arthur Grad and Herbert Solomon, Distribution of quadratic forms and some applications, Ann. Math. Statist. 26 (1955), 464–477. MR 74704, DOI
  • M. G. Kendall, The Advanced Theory of Statistics, v. 11, third edition, Hafner Publishing Co., New York, 1951. A. Gray, G. B. Mathews & T. M. Mac Robert, A Treatise on Bessel Functions, Macmillan & Co., London, 1931.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05

Retrieve articles in all journals with MSC: 65.05

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society